Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 3rd night on Neurontin and I've got THRUSH... Colleen D.

Posted by 4WD on December 31, 2005, at 22:31:10

In reply to 3rd night on Neurontin and I've got THRUSH..., posted by Colleen D. on December 31, 2005, at 22:21:00

You probably will need the Nystatin to get rid of the thrush. But maybe the yogurt could prevent further recurrences? Or acidophillos supplements. And maybe you could just call instead of going back in and get a script called in?


Sorry that happened to you. It sounds yucky.

Marsha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:4WD thread:593857
URL: http://www.dr-bob.org/babble/20051231/msgs/593860.html